NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › Vision › Zyrtec – heart racing
- This topic has 4 replies, 2 voices, and was last updated 6 years, 2 months ago by Terriann.
December 24, 2016 at 11:36 am #1071
I know its Christmas Eve and don’t expect a response until after the Holiday but I wondered if anyone else got a racing heart when they first started Zyrtec? I actually cut the 10 mg in half (very sensitive to drugs) and still got this response. Cold packs on face bringing it down and I’ll take a med if it goes higher. Will this pass once my body gets used to this med? It actually helped clear my vision and my voice was stronger so I’d like to continue unless this is a bad sign.
Thank you.December 29, 2016 at 2:58 am #6064TigertailParticipant
Yes. I recently took Zyrtec with Zantac for the first time and had horrible tachycardia for 4 days. But I should also mention that I simultaneously had food poisoning begin the same day after having been at a Christmas Pot Luck. I had just started my gluten free diet. Four others got food poisoning also, but no one was hit nearly as hard as I was and no one else had a racing heart, but me. I have been trying to work up the courage to try this drug combo again.December 29, 2016 at 12:14 pm #6066
Thanks so much for responding. I was starting to wonder if there were any members still active??? I got brave two days ago and started z/z back up. I only took a half of the Zyrtec and 1 of the Zantac. I am pretty much bedridden – hyper POTS. I responded better this time. But a day at a time with my disfunctional body! I’ll keep you posted. Trying to find some doctor to try the diamox but no luck yet. Have you tried it?
P.S. So sorry you got the food poisoning. As sick as I am I never eat anything out anymore. Too risky.December 31, 2016 at 1:59 am #6070TigertailParticipant
Hi again, Terriann. No, I have not tried Diamox. I go in for autonomic testing in a couple of months and will try to talk these things over with my neurologist then. Or maybe email him through the clinic. These tests are backlogged as it’s the only place in San Diego that does them. You mentioned you tried Zyrtec again and responded better…no racing heart this time? I really don’t want to chance it again. It was a horrible experience, but the food poisoning didn’t help either. Had another less than stellar meal at my nephew’s house on Christmas (different place) and have vowed to myself I will always bring my own food from now on whenever invited to a friend’s house. There is no way anyone can know what this is like. And for me it’s all “new”, relatively speaking. I am hoping I’ll be able to keep working; time will tell. God be with you. Hang in there!December 31, 2016 at 9:07 am #6072
I can’t seem to stay on course with the z/z combo. Taking it every other day right now. Sometimes it makes my heart race or I just feel worse for a couple of hours. One thing for sure is when I get both in I sleep better that night. Not sure why? I’ve tried to reach out through PM to several members of this forum that I have found thru old posts to get their opinions and ideas on how to ease these drugs into my system and also ask about diamox. But the posts don’t seem to go through? On my profile it says I haven’t sent anyone a PM. Kind of frustrating! It would be awesome to hear from senior members that they are doing well on this protocol but maybe they are better and don’t check in anymore? I hear you about bringing your own food. I don’t get out much but to go to the doctors so we always eat our own food. Have you ever heard about the med LDN? It’s being used for people with ms, autoimmune issue etc. But also been helpful for pain and depression (which I have a lot of). It’s an old drug used to help alcoholics withdraw from alcohol at 50mg. This new idea is to take a very low dose (.5 to 4.25) to settle inflammation in your body. I wonder if it might help with this condition? I have tried so many medications that have left me in worse shape than when I started that I’m afraid to try much of anything anymore. I have been approved to go to Potscare in Texas. You have to answer questions and then they get back with you as to if you would be a good candidate. If I could only get a little better to make the trip I’d be there. Dr. Diana’s passion to get to the heart of the problem is so refreshing. Every doctor just wants to get out his/her script pad and treat the symptoms.
I hope your stomach problems settle down and you get to feeling better. Let’s hope 2017 brings us both some answers and relief. God bless.
- You must be logged in to reply to this topic.